# SDR IXXA199569

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Condition: Smoke Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

KNGU/BIKF - BETWEEN KNGU AND BIKE, AN ELECTRICAL SMELL AND A SMALL AMOUNT OF SMOKE WERE NOTED COMING FROM THE FIRST OFFICER'S WINDSHIELD AREA.  IN KNGU, NO SOURCE COULD BE DETERMINED FOR THE SMELL.  THE WINDSHIELD HEAT WAS DEFERRED AS A PRECAUTION FOR FURTHER TROUBLESHOOTING.  (X)
